Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 52, NWS Albuquerque, NM

October 1, 202311 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Oct 1, 2023, 2:14 AM MDT for 11 counties in New Mexico. It took effect at Oct 1, 2023, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2023, 2:14 AM MDT (08:14 UTC)
In effect from
Oct 1, 2023, 12:00 PM MDT
Expired
Oct 1, 2023, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Colfax County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 16 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2023-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2023-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
3045 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WWUS75 KABQ 010814
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
214 AM MDT Sun Oct 1 2023

NMZ202-205-206-208-227-011800-
/O.NEW.KABQ.WI.Y.0052.231001T1800Z-231002T0000Z/
Chuska Mountains-West Central Plateau-West Central Mountains-
Southwest Mountains-Johnson and Bartlett Mesas Including Raton
Pass-
214 AM MDT Sun Oct 1 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS 
EVENING...

* WHAT...South to southwest winds 25 to 35 mph with gusts between 45 
  and 50 mph expected.

* WHERE...Western Mountains, West Central Plateau, and Johnson and 
  Bartlett Mesas Including Raton Pass.

* WHEN...From noon today to 6 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34
2 follow-up statements
130 
WWUS75 KABQ 011727
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1127 AM MDT Sun Oct 1 2023

NMZ219-220-020200-
/O.EXB.KABQ.WI.Y.0052.231001T1800Z-231002T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio Grande
Valley-
1127 AM MDT Sun Oct 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area, and Lower Rio Grande Valley.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on west-to-east 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ202-205-206-208-227-020200-
/O.EXT.KABQ.WI.Y.0052.231001T1800Z-231002T0200Z/
Chuska Mountains-West Central Plateau-West Central Mountains-
Southwest Mountains-Johnson and Bartlett Mesas Including Raton
Pass-
1127 AM MDT Sun Oct 1 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Western Mountains, West Central Plateau, and Johnson and 
  Bartlett Mesas Including Raton Pass.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on west-to-east 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Shoemake
701 
WWUS75 KABQ 020154
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
754 PM MDT Sun Oct 1 2023

NMZ202-205-206-208-219-220-227-020300-
/O.EXP.KABQ.WI.Y.0052.000000T0000Z-231002T0200Z/
Chuska Mountains-West Central Plateau-West Central Mountains-
Southwest Mountains-Middle Rio Grande Valley/Albuquerque Metro
Area-Lower Rio Grande Valley-Johnson and Bartlett Mesas Including
Raton Pass-
754 PM MDT Sun Oct 1 2023

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

33

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 1, 12:08 AM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Oct 1, 12:08 AM MDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1208 AM MDT Sun Oct 1 2023

...New AVIATION...

.SYNOPSIS...
Issued at 319 PM MDT Sat Sep 30 2023

Scattered to numerous showers and storms will persist through most
of the overnight hours along and east of the central mountain chain,
with the greatest coverage across the Sangre de Cristo Mountains and
northeast NM. This activity will help send a east canyon wind
through the gaps of the central mountain chain into the Albuquerque
and Santa Fe metros, with wind gusts of up to 40 mph possible. More
rounds of showers and storms will fire up along and east of the
central mountain chain Sunday and Monday, ahead of a deep storm
system over the western US. Meanwhile for areas along and west of
the central mountain chain, southwest winds Sunday and Monday
afternoon will be strong with sustained winds of 25 to 35 mph,
gusting up to 55 to 60 mph in the higher terrain and peaks. Showers
and storms clear eastern New Mexico Monday, with a much drier and
cooler fall airmass in its place. A trailing disturbance could give
a few showers and storms across parts of eastern New Mexico
Wednesday afternoon, along with an east wind Wednesday night across
the Rio Grande Valley. Dry cool and calm conditions will follow as
high pressure builds east.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 319 PM MDT Sat Sep 30 2023

The pattern is quickly evolving to a more unsettled one as the
Pacific trough has deepened into a low inland over the Great Basin.
As was advertised, this has drawn in a stiff, moist southerly flow
into NM. Storms are rapidly initiating along a north-south axis over
central NM where large scale ascent and instability are juxtaposed
and increasing. The relatively strong flow (25 to 35 kt mean 700-500
mb layer) is keeping updrafts tilted and moving at a fast pace, and
while there is minimal directional shear, ample speed shear will
keep a low threat for a strong to severe cell, with downburst winds
likely being the most threatening element. The exception to this
will be the burn scars which will be more vulnerable to repeated
downpours and runoff issues. Storm coverage will expand to eastern
plains zones through the evening as ascent spreads, and cells are
expected to sustain and regenerate through Sunday morning.

Even after dawn Sunday, some light showers or stray storms may
survive into the northeastern plains with some low stratus or fog
developing on some east slope and northern peak areas. The initial
vort lobe is modeled to lift northeastward into southern ID Sunday
with a secondary one diving toward the southern tip of NV. This will
cause the upper level gradient to tighten more over NM, particularly
in western zones. While large scale ascent might begin to become
more subdued, the broadening speed max aloft will be spreading into
more of western NM. This will lead to more widespread breezy to
windy conditions (especially in western and northern NM) while the
coverage of storms remain mostly confined to the eastern third of
the state where again a few strong to severe storms will be
possible. Additional Wind Advisories will also be needed for Sunday,
perhaps even in portions of the Rio Grande valley where the due
southerly flow will be oriented parallel to the valley and
unrestricted. Despite all these ongoings, temperatures on Sunday
will still be seasonable. Similar to tonight, storms may redevelop
repeatedly through Sunday night into Monday morning.

&&

.LONG TERM...
(Monday through Friday)
Issued at 319 PM MDT Sat Sep 30 2023

Monday will be pretty similar to Sunday across northern and central
NM, as the slow moving upper level low over Nevada and Utah opens up
and moves northeast towards the Rockies. Subtle shortwaves in the
southwest flow ahead of the upper level trough interacting with
PWATs between 1 to 1.25 inches will result in another afternoon to
early overnight round of showers and storms, mainly along and east
of the central mountain chain. Storm motion will be quick to the
northeast at around 30 to 40 kts, but with multiple rounds of
showers and storms, a quick 0.50 inches to 1 inch, with locally
higher amounts could be possible. Luckily, the heaviest rain looks
to be just east of the HPCC and McBride burn scars. Meanwhile for
areas along and west of the central mountain chain, southwest winds
will be strong in the afternoon hours as daytime mixing helps
translate the stronger flow of 40 to 50 kts down to the surface.
Winds of 20 to 30 kts will be common across central and western NM,
with some gusts of up to 50 kts in the higher terrain and peaks.
There could be some near critical fire weather concerns once again,
even though temperatures will be about 5 to 10 degrees cooler than
Sunday thanks to the lower heights moving in (see fire wx
discussion).

Winds across central and western NM should quickly lower after
sunset, as the ABL decouples. Showers and storms across eastern NM,
should exit into west Texas before sunrise Tuesday morning. The
upper level trough passes to the north of the state Tuesday. Cooler
and conditions are expected behind the Pacific cold front, with
eastern areas just a touch warmer compared to Monday due to much
less rain and cloud cover and downslope westerly flow. Temperatures
will be 5 to 10 degrees below average for early October behind the
Pacific front across western and central areas, while eastern areas
will be near to a few degrees above average. Westerly winds will be
breezy to windy across the highlands and eastern plains due to
downward mixing of the stronger upper level westerly flow at the
base of the upper trough. The broad upper level trough, exiting into
the northern plains, will help send a backdoor front through the
eastern plains early Wednesday before noon. This will cool
temperatures down by 5 to 10 degrees compared to Tuesday to well
below normal readings, with some gusty northeast winds of 15 to 25
kts across far northeast NM behind the backdoor front. A trailing
shortwave of the backside of the parent upper level trough will clip
northeast NM during the day Wednesday, and this could help spark a
few showers and storms across the northern mountains, and in far
southeastern zones, as some higher low level moisture could hang up
there. Meanwhile, it will be pleasant across western and central NM
with light winds and temperatures in the 60s and 70s across the
lower elevations.

The backdoor front across eastern NM Wednesday will move through the
gaps of the central mountain chain Wednesday night into the RGV,
including ABQ and Santa Fe with wind gusts of up to 20 to 25 kts.
From there, the GFS and ECMWF deterministic and ensembles are in
good agreement of keeping Wednesday's trailing shortwave progressive
into the southern US and nosing in upper level ridging across the
Western US east into the state. Cool, dry, and mostly sunny
conditions will prevail with temperatures near to around 10 degrees
below average for early October.

Anand

&&

.AVIATION...
(06Z TAFS)
Issued at 1143 PM MDT Sat Sep 30 2023

Showers and thunderstorms will slowly decrease in coverage and
intensity across eastern New Mexico through the overnight hours.
However, gusty and erratic wind gusts up to 40kt and frequent
lightning will be possible through at least 08Z. LLWS will be
likely in the Rio Grande Valley overnight at KABQ and KAEG due to
east canyon winds at the surface and strong southerly winds above
the surface. Low clouds and patchy fog will be possible in the
vicinity of the northern mountains and northeast highlands to
include KLVS overnight. Another round of showers and thunderstorms
are expected Sunday afternoon and evening along and east of the
Central Mountain Chain. Some storms will be strong or severe with
large hail and damaging winds.

&&

.FIRE WEATHER...
Issued at 319 PM MDT Sat Sep 30 2023

...FIRE WEATHER WATCH IN EFFECT FOR SUNDAY FOR THE NORTHWEST PLATEAU
AND WEST CENTRAL MOUNTAINS DUE TO STRONG WINDS, LOW HUMIDITY AND AN
UNSTABLE AIR MASS...

Windy weather will become more widespread and significant into
Sunday and early next week as a powerful Pacific system swings
inland and slowly overtakes the Rockies. Today’s strongest winds,
focused over west central and much of northern NM will subside some
around sunset, although many ridges and high peaks may stay gusty
through the overnight. Storms in central NM will also be spreading
soaking rainfall into eastern NM tonight through Sunday morning.

Sunday’s winds will strengthen and expand eastward with low
dewpoints and RH persisting in western zones. Minimum RH will hover
marginally close to critical thresholds in northwestern (Zone 101)
to west central (Zone 105) areas, and given the dearth of
appreciable rain there, have opted to add a Fire Weather Watch for
Sunday when gusts of 40 to 50 mph will be common. Windy conditions
will certainly be found in central areas such as the Rio Grande
valley Sunday, but RH should hold closer to 20 to 30 percent,
reducing the threat of critical conditions there. Eastern zones
should continue to receive areas of much needed wetting rainfall.

Into Monday, the winds will remain strong with the highest gusts
stretching along more of a southwest-northeast axis across the
forecast area as the upper level disturbance moves more toward the
northern Rockies. Humidity appears to stay just above critical
thresholds in western zones (generally along and west of the
Continental Divide), but this will need to be monitored closely.
Scattered to numerous storms will keep increasing the number of
rainfall recipients in eastern zones Monday. The strongest winds
will then shift toward eastern zones on Tuesday with drier air
punching in and scouring out rain chances. The next significant
weather feature of interest would then be a backdoor cold front
Wednesday into Wednesday night with gusty gap winds developing and
mostly dry conditions prevailing.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  54  81  48  72 /  20  20  10  20
Dulce...........................  42  75  41  71 /  70  30  40  40
Cuba............................  49  73  49  72 /  50  20  20  40
Gallup..........................  44  76  39  71 /   0   0   5  10
El Morro........................  45  73  41  70 /   0   5   5  20
Grants..........................  45  77  41  73 /  10  10   5  20
Quemado.........................  46  73  43  71 /   0   0   0  10
Magdalena.......................  51  76  51  76 /  50  10  10  20
Datil...........................  46  73  44  71 /  10   5   5  10
Reserve.........................  48  76  45  73 /   0   0   0   5
Glenwood........................  55  82  53  78 /   0   0   0  10
Chama...........................  41  68  41  65 /  80  30  40  50
Los Alamos......................  51  71  53  70 /  60  30  30  50
Pecos...........................  51  71  51  70 /  80  40  50  40
Cerro/Questa....................  38  71  38  69 /  80  30  30  40
Red River.......................  39  66  39  66 /  80  30  30  40
Angel Fire......................  38  66  38  65 /  70  40  40  50
Taos............................  45  73  46  71 /  80  30  30  30
Mora............................  45  67  45  68 /  80  50  50  50
Espanola........................  53  80  53  77 /  80  30  30  30
Santa Fe........................  53  74  54  73 /  70  30  40  40
Santa Fe Airport................  52  77  53  75 /  70  30  30  30
Albuquerque Foothills...........  57  80  57  78 /  50  20  20  20
Albuquerque Heights.............  58  81  58  79 /  40  20  20  20
Albuquerque Valley..............  54  83  57  82 /  40  20  20  20
Albuquerque West Mesa...........  57  81  58  80 /  40  20  20  20
Belen...........................  56  84  56  83 /  40  10  10  10
Bernalillo......................  56  83  56  81 /  50  20  20  30
Bosque Farms....................  55  82  55  81 /  40  10  20  20
Corrales........................  56  83  57  80 /  50  20  20  20
Los Lunas.......................  57  83  55  82 /  40  10  20  20
Placitas........................  56  80  55  77 /  50  20  30  30
Rio Rancho......................  57  81  57  79 /  50  20  20  20
Socorro.........................  57  84  57  85 /  50  10  10  20
Sandia Park/Cedar Crest.........  53  74  53  72 /  50  20  30  30
Tijeras.........................  54  76  54  74 /  50  20  30  30
Edgewood........................  48  76  50  74 /  60  30  30  30
Moriarty/Estancia...............  47  77  48  76 /  60  30  30  30
Clines Corners..................  49  73  49  72 /  70  40  30  40
Mountainair.....................  51  76  52  75 /  50  20  20  20
Gran Quivira....................  51  77  52  75 /  50  20  20  30
Carrizozo.......................  55  80  57  78 /  80  20  30  30
Ruidoso.........................  48  73  50  71 /  70  40  40  50
Capulin.........................  49  69  49  69 /  50  40  40  40
Raton...........................  50  73  50  73 /  50  30  30  40
Springer........................  52  74  52  75 /  60  50  50  40
Las Vegas.......................  50  69  51  71 /  80  60  60  50
Clayton.........................  57  75  57  72 /  40  40  40  50
Roy.............................  54  72  54  73 /  70  60  70  50
Conchas.........................  58  79  58  79 /  80  70  60  60
Santa Rosa......................  56  76  58  73 /  70  60  50  60
Tucumcari.......................  59  79  59  76 /  60  60  50  60
Clovis..........................  60  79  60  74 /  50  60  50  70
Portales........................  62  80  61  76 /  50  60  50  70
Fort Sumner.....................  60  79  60  76 /  90  60  50  60
Roswell.........................  65  86  64  82 /  80  40  40  50
Picacho.........................  56  80  56  78 /  70  40  40  50
Elk.............................  52  78  53  74 /  80  40  40  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday afternoon through Sunday evening
for NMZ101-105.

Flood Watch until 6 AM MDT Sunday for NMZ215-226-228-229.

&&

SHORT TERM...52
LONG TERM....71
AVIATION...34

In the hours before

Special weather statement, Sep 30, 9:52 PM MDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
952 PM MDT Sat Sep 30 2023

NMZ231-232-010415-
Eastern San Miguel County-Harding County-
952 PM MDT Sat Sep 30 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SAN MIGUEL AND
CENTRAL HARDING COUNTIES THROUGH 1015 PM MDT...

At 952 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Solano, or 10 miles west of Mosquero, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mosquero and Solano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3559 10404 3572 10428 3608 10408 3584 10362
TIME...MOT...LOC 0352Z 211DEG 31KT 3575 10414

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

33
Special weather statement, Sep 30, 11:09 PM MDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1109 PM MDT Sat Sep 30 2023

NMZ238-010545-
Chaves County Plains-
1109 PM MDT Sat Sep 30 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHAVES COUNTY
THROUGH 1145 PM MDT...

At 1109 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bottomless Lakes State Park, or 14 miles east of Roswell, moving east
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bottomless Lakes State Park.

This includes Highway 380 between Mile Markers 164 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3328 10433 3346 10439 3366 10412 3328 10388
TIME...MOT...LOC 0509Z 252DEG 17KT 3340 10428

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Local storm report, Sep 30, 11:47 PM MDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1147 PM MDT Sat Sep 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     Tstm Wnd Gst     3 W Midway              33.30N 104.50W
09/30/2023  M61 MPH          Chaves             NM   ASOS

            ASOS station KROW Roswell Air Center.

&&
Local storm report, Oct 1, 12:04 AM MDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1204 AM MDT Sun Oct 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     Tstm Wnd Gst     7 E Tucumcari           35.18N 103.60W
09/30/2023  M59 MPH          Quay               NM   ASOS

            ASOS station KTCC Tucumcari Muni Airport.

&&

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 6:13 PM MDTSpecial Weather StatementABQTorrance32 min
Sep 30, 6:25 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln50 min
Sep 30, 7:03 PM MDTSevere Thunderstorm WarningABQChaves42 min
Sep 30, 7:14 PM MDTSpecial Weather StatementABQ31 min
Sep 30, 7:43 PM MDTSevere Thunderstorm WarningABQChaves, De Baca62 min
Sep 30, 7:53 PM MDTSpecial Weather StatementABQLincoln37 min
Sep 30, 9:52 PM MDTSpecial Weather StatementABQHarding23 min
Sep 30, 11:09 PM MDTSpecial Weather StatementABQChaves36 min
Sep 30, 11:13 PM MDTAreal Flood AdvisoryABQChaves2 hr
Oct 1, 2:18 AM MDTRed Flag WarningABQCibola, McKinley, Rio Arriba, Sandoval, San Juan17 hr
Oct 1, 2:28 AM MDTFlood WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos46 hr
Oct 1, 1:15 PM MDTSpecial Weather StatementABQLincoln30 min
Oct 1, 1:26 PM MDTSevere Thunderstorm WarningABQLincoln22 min
Oct 1, 2:05 PM MDTSevere Thunderstorm WarningABQLincoln25 min
Oct 1, 2:32 PM MDTSpecial Weather StatementABQ28 min
Oct 1, 2:46 PM MDTAreal Flood AdvisoryABQLincoln33 min
Oct 1, 3:05 PM MDTSpecial Weather StatementABQ25 min
Oct 1, 3:10 PM MDTSpecial Weather StatementABQQuay50 min
Oct 1, 3:19 PM MDTFlash Flood Warning Considerable damage threatABQLincoln2 hr
Oct 1, 3:47 PM MDTSpecial Weather StatementABQGuadalupe28 min
Oct 1, 4:11 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln3 hr
Oct 1, 4:20 PM MDTSpecial Weather StatementABQ25 min
Oct 1, 4:29 PM MDTSpecial Weather StatementABQ31 min
Oct 1, 4:33 PM MDTSpecial Weather StatementABQQuay27 min
Oct 1, 4:41 PM MDTSpecial Weather StatementABQLincoln34 min
Oct 1, 5:04 PM MDTSpecial Weather StatementABQQuay26 min
Oct 1, 5:36 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Oct 1, 5:41 PM MDTSpecial Weather StatementABQChaves34 min
Oct 1, 5:42 PM MDTSpecial Weather StatementABQCurry33 min
Oct 1, 5:50 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt40 min

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.